MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; MTS,LEFT HEART,KIT,VIDANT MED CTR

MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; MTS,LEFT HEART,KIT,VIDANT MED CTR
Catalog Number 601604710
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 2/9/2026, the control syringe was reported to back off of the manifold during use.The facility reported this as a safety concern for potential air leak during transseptal procedures.The manifold was discarded and replaced with another unit from the same lot, and the same issue was reported to occur.No injuries were reported.No additional information is available at this time.A sample has been requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 2/9/2026, the control syringe was reported to come off the back of the manifold during use.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, "control syringe backing off of the manifold during procedures.Customer reports that this is a serious safety concern for air leak with these coming loose or off during transeptal procedures in the left atrium".After this occurred, the customer "threw away the manifold, replaced it with another one off the shelf from the same lot.Same issue occurred".No injuries were reported.No additional information is available at this time.A sample has been requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.Update to h11: manufacturer narrative.Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).Update to h7: if remedial action initiated, check type.Update to h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.

Brand Name
MEDLINE
Common Device Name
MTS,LEFT HEART,KIT,VIDANT MED CTR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093-2753
MDR Report Key24533136
Report Number3015910259-2026-00073
Device Sequence Number10337771
Product Code OEZ
UDI-Device Identifier10193489071795
UDI-Public10193489071795
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number601604710
Device Lot Number0000183286
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown